# SDR N6WA2024093002

- Difficulty date: September 30, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10083
- Aircraft time: 37,508 hours, 35,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKER ON/OFF. REPLACED PCBS AT JB-11 IAW CRJ 550 AMM24-06-11. OPS CHECK GOOD IAW CRJ 550 AMM33-51-00.
